# SDR TWAA9814313

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER RING REMOVED STA 134, LONGERON 24L TO  L24R DUE TO CORROSION DAMAGE.  INSTALLED NEW FORMER RING REF DOUGLAS DWG 9911512 AND ARA 9240.  CHECK-C 11-22-97 STL.
